# SDR 200606131

- Difficulty date: June 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000070
- Aircraft time: 2,875 hours, 1,875 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582
- Part serial: JAN040222
- Condition: Blown
- Location: Rt Mlg
- Part time: 500 hours, 327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 7605 RSW TO ORD THE CREW NOTICED A VIBRATION AT ROTATION.  INDICATIONS POINTED TO A POSSIBLE BLOWN TIRE ON LIFTOFF.  A VISUAL INSPECTION OF THE WINGS AND ENGINES BY THE FLIGHT CREW DID NOT REVEAL ANYTHING ABNORMAL.  THE CREW DIVERTED TO INDY AND ACCOMPLISHED A FLYBY WITH THE GEAR EXTENDED TO VERIFY THE SITUATION AND IT WAS CONFIRMED THAT THE RIGHT INBOARD MAIN TIRE HAD BLOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  IND MAINTENANCE INSPECTED THE AIRCRAFT FOR POSSIBLE FOD DAMAGE, REMOVED AND REPLACED NR 3 & 4 TIRES AND RIGHT HAND INBOARD BRAKE LINE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
